Integral Manifolds Impulsive Differential Equations
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 21, No 2, (1995), 109p-122p
Sufficient conditions are obtained for the existence of local integral
manifolds of autonomous systems of differential equations with impulses at fixed
moments. In case of perturbations of the nonlinear part an estimate of the difference between the manifolds is obtained.
* This investigation was supported by the Bulgarian Ministry of Science and Education under Grant MM-7.